Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Fourier series coefficients for powers of the Jacobian elliptic functions

Author: Ayşe Kiper
Journal: Math. Comp. 43 (1984), 247-259
MSC: Primary 33A25
MathSciNet review: 744934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Fourier series expansion coefficients for the Jacobian elliptic functions $ {\text{sn}^m}(u,k)$, $ {\text{cn}^m}(u,k)$ and $ {\text{dn}^m}(u,k)$, with $ m \geqslant 1$, are studied. Two-term recurrence formulae are obtained and some of the coefficients are tabulated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society